# SDR IPXA12M73587

- Difficulty date: April 26, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7048505
- Condition: Corroded
- Location: Bs 1953 L40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 40 RT AT BS 1953 CORRODED.  REMOVED, FABRICATED, & INSTALLED REPLACEMENT SECTION OF LONGERON IAW DWG AGA7037, AGA7048, SRM 51-33-01, SRM 51-31-01.
